# SDR DALA2016091406628

- Difficulty date: September 13, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 42,592 hours, 29,329 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK  CORRODED. FOUND BEYOND LIMITS IAW SRM 53-00-00.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-41-01 PAR 6.
